Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 649-654

Some applications of a differential subordination

1Department of Mathematics, College of Education, Yeungnam University, 214-1 Daedong, Gyongsan 712-749, Korea
2Department of Mathematics and Statistics, University of Victoria, British Columbia, Victoria V8W 3P4, Canada

Received 14 January 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Chan Kim and H. M. Srivastava, “Some applications of a differential subordination,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 649-654, 1999. doi:10.1155/S016117129922649X